Well-solvable cases of the QAP with block-structured matrices

Eranda Dragoti-Cela, Vladimir Deineko, Gerhard J. Woeginger

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)56-65
JournalDiscrete applied mathematics
Volume186
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Well-solvable cases of the QAP with block-structured matrices. / Dragoti-Cela, Eranda; Deineko, Vladimir; Woeginger, Gerhard J.

In: Discrete applied mathematics, Vol. 186, 2015, p. 56-65.

Research output: Contribution to journalArticleResearchpeer-review

Dragoti-Cela, Eranda ; Deineko, Vladimir ; Woeginger, Gerhard J. / Well-solvable cases of the QAP with block-structured matrices. In: Discrete applied mathematics. 2015 ; Vol. 186. pp. 56-65.
@article{a799ebfe4bdf4cb097c751bbc37f15b8,
title = "Well-solvable cases of the QAP with block-structured matrices",
author = "Eranda Dragoti-Cela and Vladimir Deineko and Woeginger, {Gerhard J.}",
year = "2015",
doi = "10.1016/j.dam.2015.01.005",
language = "English",
volume = "186",
pages = "56--65",
journal = "Discrete applied mathematics",
issn = "0166-218X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Well-solvable cases of the QAP with block-structured matrices

AU - Dragoti-Cela, Eranda

AU - Deineko, Vladimir

AU - Woeginger, Gerhard J.

PY - 2015

Y1 - 2015

U2 - 10.1016/j.dam.2015.01.005

DO - 10.1016/j.dam.2015.01.005

M3 - Article

VL - 186

SP - 56

EP - 65

JO - Discrete applied mathematics

JF - Discrete applied mathematics

SN - 0166-218X

ER -